# SDR VTZA96348

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211002
- Condition: Malfunctioned
- Location: Bagg Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/TYS - FLT 6353 - DURING CLIMB AT 0815 HRS ON 9-6-96, MADE AN UNSCHEDULED LANDING AND RETURNED TO GATE DUE TO POD SMOKE CAPTION ILLUMINATED ON CLIMB-OUT.  MAINTENANCE REMOVED AND RPELACED SMOKE DETECTOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
